CSN Login
Members Online: 8

aromatase inhibitors and kinesthetic sense

seagrams77
Posts: 1
Joined: Mar 2009

I have tried Femara, Arimidex, and Aromasin. After a few days of aromasin I started having problems with being "clumsy" just barely "grazing" things as I reach for them, or dragging my foot just a tad as I walk. My OC has said to take a break and cleanse my body, then try Tamoxifen. I have tested negative for MS, Lupus, and Rheumatoid Arthritis, still it is scary. Has anyone else had similar issues?

Marcia527's picture
Marcia527
Posts: 2731
Joined: Jul 2006

I had been on Aromasin since May 2005 when I was dignosed with Parkinson's on Dec. 2006. I don't think it had anything to do with the medication though. My hand tremors had started the summer of 2006. I stopped the Aromasin in Oct. 2007. I still have the tremors and other symptoms. I had one cousin who had Parkinson's also. I have a very large extended family and we are the only two I know of that got it.

churchmouse
Posts: 1
Joined: Feb 2013

Stage 1 invasive breast cancer, partial mastectomy with reconstruction of both breasts Dec. 2011.  Radiation for 3 weeks (told it was intense enough to be equivalent of 6 weeks).  Then came Arimidex.  Thought I was tolerating it pretty well until the tremors started about 6 months in, first in legs and now mostly in hands, feeling it down my spine.  Of course told that it was not the Arimidex but told to stop for 30 days but tremors never went away.  So back on Arimidex and now seeing neurologist who thinks this is early stage Parkinsons.  Only Parkinson trait that I have.  I am frustrated and want to know if others are experiencing the same.  I am brand new to the forum and did notice that the last post even similar to mine was 2009.  Would love to hear back from others. 

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network